MAUDE Adverse Event Report: ARTHROCARE CORP. MAGNUM 2 KNOTLESS IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. MAGNUM 2 KNOTLESS IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number OM-1502
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during procedures one doctor has been having an issue with the magnum 2.8 anchors.He has had a string of implants that haven't been releasing well after implantation.In some cases, he has needed to really pull on the inserter to get to detach or even use a mallet to back it out.The exact amount of times this has happened, number of devices, patients and procedures involved is unknown.Unknown if there was any delay or backup available.No patient injuries or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device used in treatment, was not returned to the designated complaint unit for independent evaluation.Thus visual inspection and functional testing could not be performed.A review of device records showed, there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded, this was an isolated event.The instructions for use was reviewed and found to include conditions of off label use.And technique specifics, as well as precautions and warnings related to the use of the device.A review of risk management files, found that the reported failure was documented appropriately.A relationship, if any, between the subject device and the reported event could not be determined.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
MAGNUM 2 KNOTLESS IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key11633497
Report Number3006524618-2021-00439
Device Sequence Number17030929
Product Code MBI
UDI-Device Identifier00817470005486
UDI-Public00817470005486
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K042914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2023
Device Model NumberOM-1502
Device Catalogue NumberOM-1502
Device Lot Number2059299
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;